MathSciNet Relay Station
MathSciNet bibliographic data
MR2563088 (2011d:37048) 37D15 (37B30 58E05)
Banyaga, Augustin; Hurtubise, David E. The Morse-Bott inequalities via a dynamical systems approach. Ergodic Theory Dynam. Systems 29 (2009), no. 6, 1693–1703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement